Global existence of solutions for the one-dimensional motions of a compressible viscous gas with radiation: An "infrarelativistic model"

Ducomet B



Název
Global existence of solutions for the one-dimensional motions of a compressible viscous gas with radiation: An "infrarelativistic model"
Autor
lupa Ducomet B.
Spoluautoři
lupa Nečasová Šárka MU-W - Matematický ústav AV ČR, v. v. i.
Zdroj.dok.
lupa Nonlinear Analysis: Theory, Methods & Applications. Roč. 72, 7-8 (2010), s. 3258-3274. - : Elsevier
Vyd.údaje
17 s.
Druh dok.
J
Jazyk dok.
eng
Země vyd.
GB
Klíč.slova
compressible viscous fluids * one dimensional symmetry * radiative transfer
URL
http://www.sciencedirect.com/science/article/pii/S0362546X09012127
Databáze
zj - Článek v odborném časopise
URL
http://www.sciencedirect.com/science/article/pii/S0362546X09012127
Trvalý link
http://hdl.handle.net/11104/0185459